International Journal for Numerical Methods in Fluids

Cover image for International Journal for Numerical Methods in Fluids

10 February 2009

Volume 59, Issue 4

Pages 357–474

  1. Research Articles

    1. Top of page
    2. Research Articles
    1. An improvement of classical slope limiters for high-order discontinuous Galerkin method (pages 423–442)

      R. Ghostine, G. Kesserwani, R. Mosé, J. Vazquez and A. Ghenaim

      Version of Record online: 17 JUN 2008 | DOI: 10.1002/fld.1823

    2. A hybrid building-block and gridless method for compressible flows (pages 459–474)

      Hong Luo, Joseph D. Baum and Rainald Löhner

      Version of Record online: 2 JUN 2008 | DOI: 10.1002/fld.1827

SEARCH

SEARCH BY CITATION